Mirzapour, M. (2024). Mountain pass solution for a p(x)-biharmonic Kirchhoff type equation. Caspian Journal of Mathematical Sciences, 13(1), 94-105. doi: 10.22080/cjms.2024.25125.1647
MLA
Maryam Mirzapour. "Mountain pass solution for a p(x)-biharmonic Kirchhoff type equation", Caspian Journal of Mathematical Sciences, 13, 1, 2024, 94-105. doi: 10.22080/cjms.2024.25125.1647
HARVARD
Mirzapour, M. (2024). 'Mountain pass solution for a p(x)-biharmonic Kirchhoff type equation', Caspian Journal of Mathematical Sciences, 13(1), pp. 94-105. doi: 10.22080/cjms.2024.25125.1647
CHICAGO
M. Mirzapour, "Mountain pass solution for a p(x)-biharmonic Kirchhoff type equation," Caspian Journal of Mathematical Sciences, 13 1 (2024): 94-105, doi: 10.22080/cjms.2024.25125.1647
VANCOUVER
Mirzapour, M. Mountain pass solution for a p(x)-biharmonic Kirchhoff type equation. Caspian Journal of Mathematical Sciences, 2024; 13(1): 94-105. doi: 10.22080/cjms.2024.25125.1647